# SDR UPS98227695

- Difficulty date: September 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, EMERGENCY EXIT IDENTIFIER LIGHT WILL NOT TEST LT AFT OVERWING EXIT APPROX 18 INCHES ABOVE FLOOR.  REMOVED AND REPLACED BATT PACK, NO HELP.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT ASSY, OPS CKS GOOD.
